Home|Journals|Articles by Year

Directory for Medical Articles
 

Case Report



Altered testosterone levels associated with venlafaxine use: a case report

Kimmyben Patel, Ankitkumar B Patel, Pokhraj P Suthar, Kewal A Mistry.


Abstract

Sexual dysfunction is a frequent side effect of selective serotonin reuptake inhibitors and serotonin–norepinephrine reuptake inhibitors. However, accompanying the alteration in testosterone levels is uncommon. We present the case of a patient with major depressive disorder, posttraumatic stress disorder, and panic disorder, whose symptoms were well-controlled with venlafaxine-extended release (150 mg/d). Because of low testosterone levels, the venlafaxine treatment was tapered off.

Key words: Venlafaxine, testosterone level, psychiatrics






Full-text options


Share this Article



Online Article Submission
• ejmanager.com
• ojshosting.net







Do you want to use OJS for your journal ?
work with an experienced partner
www.OJSHosting.net

eJManager.com
Review(er)s Central
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.